# SDR CA190620001

- Difficulty date: June 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 48,932 hours
- Engine: Ge CF343A1
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLT CREW EXPERIENCED AN UNCOMMANDED YAW MOTION, FULL DEFLECTION NOSE RIGHT WITH AP ON WHILE CRUISING AT MACH 0.74.   MAINTENANCE ACTION: PERFORMED OPS TEST OF THE RUDDER CONTROL SYS AND RUDDER TRIM SYS WITH NO DEFECTS NOTED IAW AMM 27-21-00-710-801 & 802. A/C OK FOR SERVICE - MTCE DONE BY 3RD PARTY MTCE. CREW ASKED THE FLIGHT ATTENDANT WHAT IT FELT LIKE FOR THEM IN THE BACK. HE SAID VERY NOTICEABLE. FLIGHT CREW APPLIED OPPOSITE RUDDER TO COUNTERACT THE YAW. IN THAT MOMENT PROBABLY HARDER THAN SHOULD HAVE BEEN.  SUSPECT AUTO-FLIGHT SYSTEM BUT NO PARTS WERE CHANGED. CHECKED MAINTENANCE RECORDS AND NO RE-OCCURRENCES OF THIS NATURE WERE EXPERIENCED SINCE. (TC# 20190620001)
